# SDR HEEA075478

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 5,906 hours
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Cover
- Part number: 23033861
- Condition: Cracked
- Location: Sump
- Component: Turbine Assy, 6898735
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED DUE TO NR 1 & 2 WHEEL CYCLES.  UPON INSPECTION OF TURBINE NOTED NR 8 SUMP NUT BRAZEMENT ERODED AND CRACKED. SCRAPPED COVER AND REPLACED WITH SERVICEABLE PART.
